# SDR SWAA002019

- Difficulty date: October 15, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 41,512 hours, 40,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 CHECK, FOUND EEPLS LOOSE AT VERT AFT CABIN.  REMOVED AND REPLACED EEPLS SYSTEM PER ACO 7160-33.
